# SDR DL72S961528

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A .5 INCH CRACK IN RADIUS OF NOSE RIB INBD SIDE OF INBD TRACK, NR 6 SLAT.  REPAIRED PER MM 57-54-0.
